# SDR AT9900534

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND FLOOR PANEL NR 4693 AT BS 180-200 CORRODED ON TOP SIDE OF PANEL AND INSULATION TORN.  REMOVED CORROSION, PANEL OUT OF LIMITS.  FABRICATED NEW FLOOR PANEL IAW 53-21-0, 51-10-3, 51-30-2.
